MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 8 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 8 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-808
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Osteolysis (2377); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a left attune total knee to treat degenerative joint disease.The patella was resurfaced and competitor cement x 2 was utilized.There were no indicated intra-operative complications.Patient received a left knee revision to address pain, arthrofibrosis, stiffness, laxity, and tibial tray loosening at the cement to implant interface.The surgeon noted osteolysis beneath the tibial tray and debriding significant scar tissue in the knee.The tibial tray, tibial insert, and femoral component were revised.The patellar component was retained.The patient was revised with competitor products and cement.There were no indicated intra-operative complications.Doi: (b)(6) 2015, dor: (b)(6) 2019, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR RP INSRT SZ 8 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11603293
Report Number1818910-2021-06832
Device Sequence Number4138996
Product Code NJL
UDI-Device Identifier10603295048138
UDI-Public10603295048138
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number1516-30-808
Device Catalogue Number151630808
Device Lot Number7973265
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 8 CEM; ATTUNE CR RP INSRT SZ 8 8MM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE RP TIB BASE SZ 8 CEM; BIOMET BONE CEMENT; BIOMET BONE CEMENT; ATTUNE CR FEM LT SZ 8 CEM; ATTUNE CR RP INSRT SZ 8 8MM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE RP TIB BASE SZ 8 CEM; BIOMET BONE CEMENT; BIOMET BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR